RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 5, Pages 1102–1116 (Mi zvmmf5970)  

This article is cited in 3 scientific papers (total in 3 papers)

Linear algebraic systems with Toeplitz matrices

N. B. Engibaryan, M. A. Mnatsakanyan

Erevan

Full text: PDF file (1208 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:5, 3–17

Bibliographic databases:

UDC: 518:512.25
MSC: Primary 15A06; Secondary 65F10, 15A57, 47B35
Received: 17.05.1976

Citation: N. B. Engibaryan, M. A. Mnatsakanyan, “Linear algebraic systems with Toeplitz matrices”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977), 1102–1116; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 3–17

Citation in format AMSBIB
\Bibitem{EngMna77}
\by N.~B.~Engibaryan, M.~A.~Mnatsakanyan
\paper Linear algebraic systems with Toeplitz matrices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 5
\pages 1102--1116
\mathnet{http://mi.mathnet.ru/zvmmf5970}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0458823}
\zmath{https://zbmath.org/?q=an:0421.15005}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 5
\pages 3--17
\crossref{https://doi.org/10.1016/0041-5553(77)90002-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5970
  • http://mi.mathnet.ru/eng/zvmmf/v17/i5/p1102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Arabadzhyan, “An Infinite Algebraic System in the Irregular Case”, Math. Notes, 89:1 (2011), 1–10  mathnet  crossref  crossref  mathscinet  isi
    2. A. G. Barseghyan, N. B. Engibaryan, “Approximate solution of Wiener–Hopf integral equations and its discrete counterparts”, Comput. Math. Math. Phys., 55:5 (2015), 834–843  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. G. Barsegyan, “O reshenii uravneniya svertki s summarno-raznostnym yadrom”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:4 (2015), 613–623  mathnet  crossref  zmath  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:181
    Full text:94
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020